# SDR 95ZZZW753

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 65299932
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKOFF, LOUD AIR LEAK FROM FORWARD ENTRY DOOR.  DOOR LIGHT WAS OUT.  FLIGHT ATTENDANT COULD SEE LIGHT THROUGH UPPER LEFT CORNER OF DOOR.  AIRCRAFT RETURNED TO LGA.  REPLACED 2 GUIDE PLATES AT THE DOOR UPPER HINGE AND RIGGED DOOR PER MM 52-11-01. REFERENCE TAOA059509.
